# SDR VNAA2010082400003

- Difficulty date: August 18, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 14,662 hours, 15,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DAY, CREW REPORTED LIGHTING STRIP AT ROW 8 D/F MISSING.  MAINTENANCE INSPECTED, INSTALLED THE FLOOR TRACK EMERGENCY LIGHT STRIP AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
